CSpace  > 数学所
Circle bundles over 4-manifolds
Duan, HB; Liang, C
2005-09-01
Source PublicationARCHIV DER MATHEMATIK
ISSN0003-889X
Volume85Issue:3Pages:278-282
AbstractEvery1-connected topological 4-manifold M admits a S-1-covering by S-2 x S-3, where r = rankH(2)(M;Z).
DOI10.1007/s00013-005-1214-4
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000232776100010
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/1888
Collection数学所
Corresponding AuthorDuan, HB
Affiliation1.Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China
2.Peking Univ, Dept Math, Beijing 100871, Peoples R China
Recommended Citation
GB/T 7714
Duan, HB,Liang, C. Circle bundles over 4-manifolds[J]. ARCHIV DER MATHEMATIK,2005,85(3):278-282.
APA Duan, HB,&Liang, C.(2005).Circle bundles over 4-manifolds.ARCHIV DER MATHEMATIK,85(3),278-282.
MLA Duan, HB,et al."Circle bundles over 4-manifolds".ARCHIV DER MATHEMATIK 85.3(2005):278-282.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Duan, HB]'s Articles
[Liang, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[Duan, HB]'s Articles
[Liang, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Duan, HB]'s Articles
[Liang, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.